Positivity, sums of squares and the multi-dimensional moment problem

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:d53ddd052cac13596208e1c95e59e715

KUHLMANN, Salma, Murray MARSHALL, 2002. Positivity, sums of squares and the multi-dimensional moment problem. In: Transactions of the American Mathematical Society. 354(11), pp. 4285-4301

@article{Kuhlmann2002Posit-746, title={Positivity, sums of squares and the multi-dimensional moment problem}, year={2002}, number={11}, volume={354}, journal={Transactions of the American Mathematical Society}, pages={4285--4301}, author={Kuhlmann, Salma and Marshall, Murray} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/746"> <dcterms:issued>2002</dcterms:issued> <dc:language>eng</dc:language> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:rights>deposit-license</dc:rights> <dc:contributor>Marshall, Murray</dc:contributor> <dcterms:bibliographicCitation>First publ. in: Transactions of the American Mathematical Society 354 (2002), 11, pp. 4285-4301</dcterms:bibliographicCitation> <dcterms:title>Positivity, sums of squares and the multi-dimensional moment problem</dcterms:title> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/746"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Marshall, Murray</dc:creator> <dc:format>application/pdf</dc:format> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dc:date> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

12_Positivity_sums_of_squares_and_the_multidimensional_moment_problem_Kuhlmann_Marshall_2002.pdf 89

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto